# SDR RAI2008F00000

- Difficulty date: September 8, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CREW RECEIVED A NR 2 BLEED OVERTEMP MESSAGE ON THE EICAS. MAINTENANCE REMOVED AND REPLACED THE NR 2 PRECOOLER AND PRECOOLER DUCT IAW AMM PROCEDURES. OPS CHECKED GOOD.  (K)
